# SDR DALA2023050403467

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 72,004 hours, 9,504 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 AFTER TAKE OFF GEAR HANDLE WAS NOT MOVE OUT OF THE DOWN POSITION . RECYCLED LGCIU C/B AND THE GEAR LEVER OPERATED NORMALLY. CORRECTIVE ACTION: TSM PROCEDURE PEERFORMED , NO FAULT CONFIRMED, SYS OK. (4702764)
